Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is nausea and diarrhea effect of sore burn ?

i have a burn on my leg from an exhaust of compactor i recieved 3 days ago i dreseed it last night. today i woke up the burn is a little sore with blood/discharge seeped through the dressing and feeling nausea and vomiting with diarrhea could it all be related or is it just a coincidence? i feel really off colour
Asked On : Fri, 25 Mar 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
you should immediately consult doctor and get checked up
it may be deep burn
hope you be all right soon

Answered: Fri, 25 Mar 2011
I find this answer helpful
  User's Response
Dear Shaun, Welcome to Healthcaremagic!

Probably you havenot taken proper care of burn. Had you used some antibiotic cream with dressing or not? If you develop infection, this may or may not cause nausea, but please consult a doctor for examination of burned area. Also take plenty of oral fluids/ oral rehydration solution to prevent dehydration from diarrhoea. Good luck.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor